RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2012, Volume 13, Issue 1, Pages 59–91 (Mi adm66)  

This article is cited in 1 scientific paper (total in 1 paper)

SURVEY ARTICLE

On the contribution of D.I. Zaitsev to the Theory of Infinite Groups

Vladimir V. Kirichenkoa, Leonid A. Kurdachenkob, Javier Otalc, Igor Ya. Subbotind

a Department of Mechanics and Mathematics, Kyiv National Taras Shevchenko University, Volodymyrska, 64, Kyiv, 01033, Ukraine
b Department of Algebra, National University of Dnepropetrovsk, Vul. Naukova 13, Dnepropetrovsk 50, Ukraine 49050
c Department of Mathemathics-IUMA, University of Zaragoza, 50009 Zaragoza, Spain
d Department of Mathematics and Natural Sciences, National University, 5245 Pacific Concourse Drive, LA, CA 90045, USA

Abstract: We survey the most outstanding contributions due to D. I. Zaitsev in the Theory of Infinite Groups.

Keywords: Soluble group; stable soluble group; radical group; generalized radical group; minimax group; factorized group; splitting theorems; chain conditions; weak chain conditions; minimax rank; Hirsch–Zaitsev rank.

Full text: PDF file (313 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 20F99
Received: 01.02.2012
Accepted:01.02.2012
Language:

Citation: Vladimir V. Kirichenko, Leonid A. Kurdachenko, Javier Otal, Igor Ya. Subbotin, “On the contribution of D.I. Zaitsev to the Theory of Infinite Groups”, Algebra Discrete Math., 13:1 (2012), 59–91

Citation in format AMSBIB
\Bibitem{KirKurOta12}
\by Vladimir~V.~Kirichenko, Leonid~A.~Kurdachenko, Javier~Otal, Igor~Ya.~Subbotin
\paper On the contribution of D.I. Zaitsev to the Theory of Infinite Groups
\jour Algebra Discrete Math.
\yr 2012
\vol 13
\issue 1
\pages 59--91
\mathnet{http://mi.mathnet.ru/adm66}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2963826}
\zmath{https://zbmath.org/?q=an:06120563}


Linking options:
  • http://mi.mathnet.ru/eng/adm66
  • http://mi.mathnet.ru/eng/adm/v13/i1/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ah. Arikan, Ayn. Arikan, N. Trabelsi, “Zaitsev-type results”, Algebra and Logic, 53:2 (2014), 87–101  mathnet  crossref  mathscinet  isi
  • Algebra and Discrete Mathematics
    Number of views:
    This page:164
    Full text:66
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020